hou do you stop taking weiibutrin, i hav cut my dose in half without any problems. when i stop completly i suffer a fog in my throught process
Best to taper off as kaismama has said. Instead of stopping abruptly go to everyother day. Still going to feel the change as your body adjusts. Remember you were taking for a reason and that reason may still be there. Wellbutrin helps me concentrate so if I stop I suspect I will have a time of not being able to think clearly.
Hello dave c. I was on Wellbutrin up till six years ago.Your taper is to quick. If you might, cut it down by a quarter of a dose. Stay on that dose for two weeks, then another quarter, repeat, and then you'll have come to the end of your taper. Its a comfortable one that will have you feeling little in regards to side effects, much as you are going through now. Best of wishes, pledge
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 2 answers
Posted 25 Apr 2012 • 1 answer
Posted 13 Jul 2012 • 2 answers
Posted 14 Jan 2013 • 4 answers
Posted 25 May 2015 • 2 answers